Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Osteoporosis

Prempro Taken with Miacalcin

05/22/2006

Question:

I am on Prempro and my doctor prescribed Miacalcin after taking me off Fosomax due to swallowing difficulties. Since beginning the Miacalcin I have experienced breast tenderness in both breast and both breasts seem larger. Could this be due to an interaction between the Prempro and the Miacalcin?

Answer:

There are no data supporting the use of Miacalcin with hormone therapy.  Generally hormone therapy is considered adequate therapy for bone protection.  Breast tenderness is more likely to be related to the hormone therapy.

For more information:

Go to the Osteoporosis health topic, where you can:

Response by:

Margery   Gass, MD Margery Gass, MD
Formely, Professor, Clinical Obstetrics & Gynecology
College of Medicine
University of Cincinnati